# SDR HNAA2024070500508

- Difficulty date: May 22, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fr 70 S12-13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E038958 CARGO FR-70 BETWEEN STGRS 12R/13R IS GOUGED AT PREVIOUS REPAIR.  REPAIRED CARGO FR 70 BTW STR 12R-13R GOUGE AT PREVIOUS REPAIR IAW EO1-53-24-0394 AND ETD2018-145-123916 REV A.
